ent-icon
Block nose
My nose has some problems.In a day maximum time it get block.I have to use Nasivion or otrivin for relaxation.
39 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Nasal block could be due to various causes like septal deviation,turbinate hypertrophy, polyps and various other conditions. Long term use of nasal drops not good, leads to dependency. Please visit an ENT for evaluation
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +150
Consult with a doctor
Online now
Sir I advise u against long term use of otrivin or nasivion which contains Xylo or oxymetazolime, because its long term use leads to dependence. Have a thorough consultation to know the cause of ua nose blockage. U need get a sinonasal endoscopy and Ct scan of pns done.
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.